Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can amitriptyline cause tinnitus

Premium Questions

doctor1 MD

I have been on Amitriptyline 50 mg for years.I started getting ringing in my ears for about a week and it is constant.Can...

doctor1 MD

Is there anything I can do about tinnitus? It started when I started weaning off amitriptyline ... OTC tinnitus tx - didn't...

doctor1 MD

Yes I feel like a washing machine sound is in my one ear. I never had high blood pressure but I do now and I believe my ear is causing my...

doctor1 MD

From last few days i think i am facing an issue with my ears. A chrip sound (friction - XXXXXXX XXXXXXX ) is heard in my left ear. Please let me...

doctor1 MD

Hi I have this ringing in my ear that has just gotten really bad the ent thinks its tittanus, I take zquill to help with sleep can that be...

Public Forum Discussions

doctor1 MD

tinnitus and ear pressure from time to time. Any sugestions on what it may be? ...

doctor1 MD

Hi! I have had tinnitus for many years, is there any possibility that tinnitus can get worse with the pressure changes in an...

doctor1 MD

i am hypetensive and have been taking embetta xr 100 in morning & essam 2.5 in night . of late i have developed symptoms of trinitis. i am thin...

doctor1 MD

I ve been experiencing high frequency tinnitus for 19 days now. I went to my Physician who ... aid. I ve always had mild tinnitus but...

doctor1 MD

tinnitus and a friend has told me that this can be a side effect of taking Crestor. Is this correct and should I ask my doctor to take me...

Mobile Questions and Answers

doctor1 MD

Depends on cause of tinnitus

doctor1 MD

no possibilities are less, it will cause breathing difficulty. Good luck.

doctor1 MD

Lipo flavinoids have no definite role in tinnitus plus i would like to know the cause of tinnitus in your case! Thanks